Mappings of Galois planes preserving the unit Euclidean distance.
Aequationes mathematicae, Tome 29 (1985), pp. 1-6
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1985__29_137073,
author = {F. Rad\'o},
title = {Mappings of {Galois} planes preserving the unit {Euclidean} distance.},
journal = {Aequationes mathematicae},
pages = {1--6},
year = {1985},
volume = {29},
zbl = {0581.51013},
url = {http://geodesic.mathdoc.fr/item/AM2_1985__29_137073/}
}
F. Radó. Mappings of Galois planes preserving the unit Euclidean distance.. Aequationes mathematicae, Tome 29 (1985), pp. 1-6. http://geodesic.mathdoc.fr/item/AM2_1985__29_137073/